# SDR FDEA201405271203

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 73,934 hours, 16,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RT WING AT OTBD SLAT TRACK CUT OUT FOR NR 6 SLAT.   VERIFIED BY NDT. REMOVED LWR RT WING PANEL 626EB & PLACED IN  COURIER COMPARTMENT.  REMOVED DAMAGED SKIN IAW SRM 57-40-02 REPAIR 7 FIGURE 201.  PERFORMED HFEC OF CUT OUT AREA IAW NTM PT 6.  NO CRACKS NOTED.  FABRICATED DOUBLER & FILLER, DRILLED & PRIMED PARTS IAW SRM 57-40-02 REPAIR 7.  OK  TO INSTALL.  INSTALLED REPAIR DOUBLER & FILLER IAW SRM 57-40-02 REPAIR 7.  STILL REQUIRES PAINT & PANEL TO BE INSTALLED.  APPLIED EXTERIOR PAINT FINISH IAW SRM 51-21-02.  INSTALLED REPAIR DOUBLER & FILLER SRM 57-40-02 REPAIR 7.  STILL REQUIRES PAINT & PANEL TO BE INSTALLED.
